question-icon

What causes inter menstrual bleeding after taking Postinor2?

default
Posted on Sat, 24 May 2014
Question: Good day doc, I had sex on the 12th of april (around my ovulation period), he used a condom afterwhich I took postinor2 for extra precautions. My period came as at when due, precisely on the 25th. 2 days after my period, on the 1st of may precisely,I had sex. Again with condoms n still took postinor2 afterwards. I noticed yesterday (7th may), that I was bleeding, heavy flow.. normally, I should be ovulating. Its worrisome. Could It be an adverse effectof the ccontraceptive?
Thanks,
doctor
Answered by Dr. S Patra (1 hour later)
Brief Answer:
WITHDRAWAL BLEEDING DUE TO EFFECT OF PILL.

Detailed Answer:
Hello,

Thanks for writing to us.

1) On first encounter, you did protected sex with condom and took Postinor 2 for extra protection. You got period on due date (25th April) and there is NO chance of pregnancy.

2) On 2nd encounter, you did protected sex in SAFE PERIOD on 1st May (first 5 days after period are EXTREMELY SAFE) and took Postinor 2 additionally. You have NO chance of pregnancy in this case also.

You got withdrawal bleeding on 7th May due to effect of the pill. It is quite common and NATURAL phenomena. Most women get this type of bleeding after taking emergency pill. However, your next period may be delayed for 1-2 weeks from due date. You shouldn't be worried about this.

Hope, it helps for your information. Kindly, close the discussion if you don't have any other query.

Wish your good health and practice safe sex in future.

Regards,
Dr Soumen

For future query, you can directly approach me through

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=63326
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. S Patra

OB & GYN Specialist

Practicing since :2011

Answered : 4048 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes inter menstrual bleeding after taking Postinor2?

Brief Answer: WITHDRAWAL BLEEDING DUE TO EFFECT OF PILL. Detailed Answer: Hello, Thanks for writing to us. 1) On first encounter, you did protected sex with condom and took Postinor 2 for extra protection. You got period on due date (25th April) and there is NO chance of pregnancy. 2) On 2nd encounter, you did protected sex in SAFE PERIOD on 1st May (first 5 days after period are EXTREMELY SAFE) and took Postinor 2 additionally. You have NO chance of pregnancy in this case also. You got withdrawal bleeding on 7th May due to effect of the pill. It is quite common and NATURAL phenomena. Most women get this type of bleeding after taking emergency pill. However, your next period may be delayed for 1-2 weeks from due date. You shouldn't be worried about this. Hope, it helps for your information. Kindly, close the discussion if you don't have any other query. Wish your good health and practice safe sex in future. Regards, Dr Soumen For future query, you can directly approach me through http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=63326